Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 7035279, 12 pages
http://dx.doi.org/10.1155/2016/7035279
Research Article

A Mixture of Two Burr Type III Distributions: Identifiability and Estimation under Type II Censoring

Department of Mathematics, College of Science, Aljouf University, P.O. Box 848, Sakaka 42421, Saudi Arabia

Received 16 June 2016; Revised 18 September 2016; Accepted 3 October 2016

Academic Editor: Juan C. Agüero

Copyright © 2016 A. S. Al-Moisheer. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. S. Everitt and D. J. Hand, Finite Mixture Distributions, Chapman & Hall, London, UK, 1981. View at MathSciNet
  2. D. M. Titterington, A. F. Smith, and U. E. Makov, Statistical Analysis of Finite Mixture Distributions, John Wiley & Sons, Chichester, UK, 1985. View at MathSciNet
  3. G. J. McLachlan and K. E. Basford, Mixture Models: Applications to Clustering, Marcel Dekker, New York, NY, USA, 1988. View at MathSciNet
  4. B. G. Lindsay, Mixture Models: Theory, Geometry and Applications, The Institute of Mathematical Statistics, Hayward, Calif, USA, 1995.
  5. G. J. McLachlan and T. Krishnan, The EM algorithm and extensions, Wiley Series in Probability and Statistics: Applied Probability and Statistics, John Wiley & Sons, Inc., New York, 1997. View at MathSciNet
  6. G. McLachlan and D. Peel, Finite Mixture Models, John Wiley & Sons, New York, NY, USA, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  7. K. E. Ahmad, “Identifiability of finite mixtures using a new transform,” Annals of the Institute of Statistical Mathematics, vol. 40, no. 2, pp. 261–265, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  8. K. S. Sultan, M. A. Ismail, and A. S. Al-Moisheer, “Mixture of two inverse Weibull distributions: properties and estimation,” Computational Statistics & Data Analysis, vol. 51, no. 11, pp. 5377–5387, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. K. S. Sultan and A. S. Al-Moisheer, “Mixture of inverse weibull and lognormal distributions: properties, estimation, and illustration,” Mathematical Problems in Engineering, vol. 2015, Article ID 526786, 8 pages, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. A. S. Al-Moisheer and K. S. Sultan, “Estimation of a discriminant function from a mixture of two burr type III distributions,” Communications in Statistics. Simulation and Computation, vol. 45, no. 10, pp. 3760–3775, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  11. A. S. Al-Moisheer, “Updating a nonlinear discriminant function estimated from a mixture of two Burr Type III distributions,” Journal of Applied Statistics, 2016. View at Publisher · View at Google Scholar
  12. D. V. Lindley, “Approximate Bayesian methods,” Trabajos de Estadistica Y de Investigacion Operativa, vol. 31, no. 1, pp. 223–237, 1980. View at Publisher · View at Google Scholar
  13. K. E. Ahmad, H. M. Moustafa, and A. M. Abd-Elrahman, “Approximate bayes estimation for mixtures of two Weibull distributions under Type-2 censoring,” Journal of Statistical Computation and Simulation, vol. 58, no. 3, pp. 269–285, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. K. S. Sultan and A. S. Al-Moisheer, “Estimation of a discriminant function from a mixture of two inverse Weibull distributions,” Journal of Statistical Computation and Simulation, vol. 83, no. 3, pp. 405–416, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. K. S. Sultan and A. S. Al-Moisheer, “Updating a nonlinear discriminant function estimated from a mixture of two inverse Weibull distributions,” Statistical Papers, vol. 54, no. 1, pp. 163–175, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. K. S. Sultan and A. S. Al-Moisheer, “Approximate Bayes estimation of the parameters and reliability function of a mixture of two inverse Weibull distributions under type-2 censoring,” Journal of Statistical Computation and Simulation, vol. 83, no. 10, pp. 1900–1914, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  17. L. Tierney and J. B. Kadane, “Accurate approximations for posterior moments and marginal densities,” Journal of the American Statistical Association, vol. 81, no. 393, pp. 82–86, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  18. S. Chandra, “On the mixtures of probability distributions,” Scandinavian Journal of Statistics. Theory and Applications, vol. 4, no. 3, pp. 105–112, 1977. View at Google Scholar · View at MathSciNet
  19. M. Abramowitz and I. Stegun, Handbook of Mathematical Functions, Dover, New York, NY, USA, 1965.